Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bsmith406

I quit Retin A, should I start back up again?

Recommended Posts

I was using Retin A for the past 8 months, it totally cleared my acne. One day at my mother's graduation ceremony I got sunburned. I took a break from the Retin A and my skin was very radiant and smooth. Then I decided to put it back on and I broke out horribly. Thinking of how my skin was before, I decided to stop using it. Two weeks later (now) my skin has some breakouts but it wasn't as bad as it used to be. But it wasn't as good as it was when I was on Retin A. But these breakouts I presume are from me re applying the Retin A.

I hope this makes sense lol, what are your suggestions? I use Clinique's emergency gel lotion on my pimples, it works well but obviously not as good as retin a. Also retin a made my skin very red and that's not a good look while your neck is tan.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×